Quasi-linear perturbations of Hamiltonian Klein-Gordon equations on spheres

Bibliographic Information

Quasi-linear perturbations of Hamiltonian Klein-Gordon equations on spheres

J.-M. Delort

(Memoirs of the American Mathematical Society, no. 1103)

American Mathematical Society, 2015, c2014

Available at  / 7 libraries

Search this Book/Journal

Note

Includes bibliographical references (p. 79-80)

"Volume 234, number 1103 (third of 5 numbers), March 2015"

Related Books: 1-1 of 1

Details

Page Top